Volume 52, pp. 195-202, 2020.

Incomplete beta polynomials

Manuel Bello-Hernández


We study some properties of incomplete beta polynomials, in particular, their zero asymptotic distribution. These polynomials satisfy a three-term recurrence relation, so they can be written as the sum of two terms each one leading to their asymptotic behavior in a region.

Full Text (PDF) [2.3 MB], BibTeX

Key words

incomplete beta function, zero distribution, asymptotics, recurrence relations, potential theory

AMS subject classifications

33B20, 41A58, 41A80

Links to the cited ETNA articles

[5]Vol. 48 (2018), pp. 450-461 Chelo Ferreira, José L. López, and Ester Pérez Sinusía: Uniform representations of the incomplete beta function in terms of elementary functions

< Back